# SDR AWXA200301421

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,413 hours, 20,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 8-DAY INSPECTION THE R-1 DOOR ASSIST BOTTLE WAS FOUND AT ZERO PSI.  MAINTENANCE REMOVED AND REPLACED R-1 DOOR ASSIST BOTTLE DIAPHRAGM IAW 52-10-00, OPERATIONAL AND LEAK CHECK WAS GOOD.
